# SDR RAIA2009012000003

- Difficulty date: January 16, 2009
- Submitted: January 20, 2009
- Operation: Air carrier
- Aircraft: N847HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500857
- Aircraft time: 11,081 hours, 10,425 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GALLEY WALL EMERGENCY LIGHT INOP.  MAINTENANCE REMOVED AND REPOSITIONED WIRE CONNECTOR PER EMB AMM PROCEDURE, OPS CHECK GOOD.
